| Model Number |
301.100.030 |
| Medical Device Problem Codes |
Failure to Deliver (2338); Infusion or Flow Problem (2964); Reset Problem (3019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device experienced a long pause with inspiratory and expiration and technical failure alarms 300, 316 and 545.There was no patient involvement related to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation, and this complaint is still under investigation.